# SDR CA160302014

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,766 hours, 68,398 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Condition: Failed
- Location: Stall System
- Part time: 48,222 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, BOTH CONTROL COLUMN STICK SHAKERS ACTIVATED.  AIRSPEED INDICATIONS NORMAL.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 STALL LIFT TRANSDUCER AT FAULT.  THE TRANSDUCER HAS TSN 48222, TSR 2642.
